MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)

ZOLL MEDICAL CORPORATION X SERIES; AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Model Number 620-2231511-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Codes Ventricular Fibrillation (2130); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/05/2025
Type of Reportable Event Death
Event or Problem Description
Complainant alleged that while attempting to treat a female patient (age unknown), the device failed to discharge.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to treat an 87-year-old female patient, the device failed to discharge.Complainant indicated that the patient subsequently expired.
 
Additional Manufacturer Narrative
This final report is reporting the evaluation of the device and additional information that was received.Please reference section a2, a4, b1, b2, b5, b7, d10-pads info, h1, h6 health effect clinical code, health effect impact code).The device was evaluated by a zoll field service representative at the customer's site.Data file review confirmed that no pads were registered by the device.The device was in a "pads lead fault" state during the attempted discharge, which prevents energy delivery and displays "check pads," per the operator's guide.Field evaluation by zoll confirmed the device functioned as intended and passed all testing within specifications.The pads were disposed of by the customer and investigation closed as no fault found.No trend is associated with reports of this type.

Brand Name
X SERIES
Common Device Name
AUTOMATED EXTERNAL DEFIBRILLATORS (NON-WEARABLE)
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
Manufacturer Contact
scott august
269 mill road
chelmsford, MA 01824
+1(978)421-9552
MDR Report Key24036125
Report Number1220908-2025-04970
Device Sequence Number21096869
Product Code MKJ
UDI-Device Identifier00847946019297
UDI-Public(01)00847946019297
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
P160022
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/23/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number620-2231511-01
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/17/2026
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/23/2025
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date03/09/2026
09/10/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ONESTEP CPR ELECTRODES, PN 8900-0223-01, LOT1525A
Outcome Attributed to Adverse Event Death;
Patient Age87 YR
Patient SexFemale
Patient Weight114 LB